Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

My hearts gone weird, am I gonna die ?

all day my hearts been beating weird, its like every couple of beats it beats a bit harder and kinda irregular, im 19 and slim....dont eat too unhealthily i dont think so real worried i had an ecg couple months ago cos i had chest pains but he said it was just anxiety
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The sensation that your heart is beating wrong is called a "heart palpitation". It can be caused by any number of things, including heart defects that are completely harmless, dangerous heart defects, or yes, anxiety. There is not a very good correlation between people thinking their heart is beating wrong and their heart actually having something serious wrong with it. To determine what it is you need to get an EKG while your heart is beating wrong. Did you have this feeling when you got your last EKG? If not see if your doctor is available, or go to the ER and ask for an EKG. Doctors can't tell much unless they test you while your heart is malfunctioning. If you did have this sensation while you were having your last EKG, I suspect you may be having panic attacks. You will most likely not die.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor